# SDR TWAA9817701

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 22
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS AFT OF ROW 22 CAME ON AND OFF DURING FLIGHT.  REPLACED BATTERY PACK AT AFT ROW.  CHECK-C 10-19-98 MCI.
